MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM DUODENOSCOPE MODEL ED-580XT; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

FUJIFILM CORPORATION FUJIFILM DUODENOSCOPE MODEL ED-580XT; DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number ED-580XT
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Codes Scar Tissue (2060); Laceration(s) of Esophagus (2398)
Date of Event 12/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ref comp # (b)(4).
 
Event or Problem Description
On december 20th, 2024, the fujifilm americas healthcare corporation received a complaint regarding scarring of the esophagus occurred with two patients, when inserting / removing the scope.The elevator is not giving full range of motion (stuck).During the initial investigation fujifilm engineer found the elevator dose have some tension when engaging the lever, it's very mild but can see where the customer may have a concern when using the scopes elevator function.Engineer suggests removing some tension of the elevator lever, so the knob won't seem as tight per their request.The scope functions within the tolerances range and masseurs at 65 degrees (elevator).No additional information was provided from the customer.

Brand Name
FUJIFILM DUODENOSCOPE MODEL ED-580XT
Common Device Name
DUODENOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun
kanagawa, 25885 38
JA  2588538
MDR Report Key21125665
Report Number1000513161-2025-00001
Device Sequence Number7676940
Product Code FDT
UDI-Device Identifier14547410359289
UDI-Public(01)14547410359289
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/10/2024
Report Date (Section F) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberED-580XT
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/20/2024
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer01/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown